# SDR QXEA200500733

- Difficulty date: April 13, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND OUTBOARD FLAP INBOARD ROLLER FITTING HAS FRETTING CORROSION.  REPAIRED IAW REO 670-57-53-015 AND CRJ700 SRM 51-25-16-001-001-A01.
